# SDR YENA2023122101638

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK AT END OF STRG 9R IN FR 73, LOCATED AT INTERNAL STRUCTURE OF CF II; REF TOMX WO #2404 TOMX NR # 00051Y:STRG 9R IN FR 73, LOCATED AT INTERNAL STRUCTURE OF CF II WAS REPLACED PER EMB 190 SRM 51-43-03 AND SRM 51-43-04.
